# SDR AALA20100518DFW04

- Difficulty date: May 17, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N665AA
- Make and model: Boeing 757223
- Aircraft serial: 25299
- Aircraft time: 58,532 hours, 20,276 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 23D SEAT MOUNTED ESCAPE PATH LIGHT INOPERATIVE.  SECURED CONNECTOR FOR 23D SEAT MOUNTED ESCAPE PATH LIGHT.  OPS CHECKED NORMAL.
